# SDR UPS03440791

- Difficulty date: May 19, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AREA AFT OF BULK CARGO STA 2180-2200 S50L STRINGER END CORROSION CRACK FOUND.  AFT OF BULK CARGO BS 2180-2200 S50L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
